# SDR DALA2022041102466

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 69,574 hours, 32,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 EVIDENCE OF REWORK SUPPORT STRUCTURE BELLY FAIRING LOCATED FR 47 AND BTW STR 32L TO STR 34L AT LOWER FUSELAGE. CORRECTIVE ACTION: REPLACED SUPPORT STRUCTURE BELLY FAIRING LOCATED FR 47 AND BTW STR 32L TO STR 34L AT LOWER FUSELAGES AS PER A320 SRM 51-72-11-001. (2189872)
